@article{FAA_1992_26_3_a4,
author = {S. N. Litvinov},
title = {Bicyclic $WJ*$-algebras in {Pontryagin} space of type $\Pi_1$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {46--54},
year = {1992},
volume = {26},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a4/}
}
S. N. Litvinov. Bicyclic $WJ*$-algebras in Pontryagin space of type $\Pi_1$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 3, pp. 46-54. http://geodesic.mathdoc.fr/item/FAA_1992_26_3_a4/
[1] Iokhvidov I.S., Krein M.G., “Spektralnaya teoriya operatorov v prostranstve s indefinitnoi metrikoi, I”, Trudy Mosk. matem. obschestva, 5, 1956, 367–432 | MR
[2] Shulman V.S., “Banakhovy simmetrichnye algebry operatorov v prostranstve tipa $\Pi_1$”, Matem. sb., 89(131):2 (1972), 264–279
[3] Loginov A.I., Shulman V.S., “Neprivodimye $J$-simmetrichnye algebry operatorov v prostranstvakh s indefinitnoi metrikoi”, DAN SSSR, 240 (1978), 21–23 | MR | Zbl
[4] Dadashyan K.Yu., Khoruzhii S.S., “O polevykh algebrakh v kvantovoi teorii s indefinitnoi metrikoi”, TMF, 54:1 (1983), 57–77 | MR | Zbl
[5] Dadashyan K.Yu., Khoruzhii S.S., “O polevykh algebrakh v kvantovoi teorii s indefinitnoi metrikoi, II”, TMF, 62:1 (1985), 30–44 | MR | Zbl
[6] Dadashyan K.Yu., Khoruzhii S.S., “O polevykh algebrakh v kvantovoi teorii s indefinitnoi metrikoi, III”, TMF, 70:2 (1987), 181–191 | MR | Zbl
[7] Dadashyan K. Yu., Khoruzhii S.S., “O polevykh algebrakh v kvantovoi teorii s indefinitnoi metrikoi, IV”, TMF, 72:3 (1987), 340–351 | MR | Zbl
[8] Takasaki M., Tomita's theory of modular Hilbert algebras and its applications, Springer-Verlag, Berlin–New York–Heidelberg, 1970 | MR
[9] Rieffel M.A., Van Daele A., “A bounded operator approach to Tomita–Takesaki theory”, Pacific J. Math., 69:1 (1977), 187–221 | DOI | MR